# SDR UIEA2019081435069

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Plate
- Condition: Corroded
- Location: Rt Aileron Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON RT WING INBD AILERON HINGE SUPPORT PLATE AT WS 508.( REMOVED CORROSION SUPPORT PLATE IAW SRM 51-40-02-0G-0 REV 110. PERFORMED CORROSION AREA REPAIR IAW EI NO T2019A57M-3398 REV.1. INSTALLED SUPPORT PLATE IAW SRM 51-40-02-0G-0 REV.110 AND BOEING DWG NO 113T1553 SH 1 REV.B. CONDITION CHECK NORMAL AND JOB COMPLETED. )
